# SDR ZZDA2011403

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Dislodged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PIN DISLODGED.  REMOVED AND REPLACED L1 DOOR SLIDE PER 717 AMM 25-61.
